EconPapers    
Economics at your fingertips  
 

Smooth Solutions of a Class of Iterative Functional Differential Equations

Houyu Zhao

Abstract and Applied Analysis, 2012, vol. 2012, 1-13

Abstract:

By Faà di Bruno’s formula, using the fixed-point theorems of Schauder and Banach, we study the existence and uniqueness of smooth solutions of an iterative functional differential equation .

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/954352.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/954352.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:954352

DOI: 10.1155/2012/954352

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:954352